# SDR DALA2024072407440

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 57,930 hours, 30,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 FWD CARGO PANEL 131 DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED FWD FLOOR CARGO PANEL 131 IAW A319 AMM 53- 22.
